# SDR FDEA200909213341

- Difficulty date: September 21, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 18,887 hours, 10,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A5796000003
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP HAS A DENT UPPER SKIN MEASURING .5 DIA. X .06 INCH DEEP.  CUT OUT DAMAGE AREA, NDT, NO CRACKS FOUND.  FABBED AND INSTALLED DOUBLER IAW SRM 57-50-00, FIG. 205
